Wednesday, October 6, 2010

blood and guts

Josh is on a medication that he's sure is killing him.

He gets headaches (and he never used to).

Last week he woke up 4 different times with bloody noses in the middle of the night and in the morning.

Last night he was coughing up blood. Which was only one of the reasons he woke up 3 times and only slept for 3 hours.

He blames the drugs.

I blame the schedule. He's up at 5:30 every day, and he works until 8 or 9 when he comes home to study until he falls asleep at his desk. Unless of course he had the foresight to study in bed.

Also he doesn't have time to eat so his "I just got married and gained 20 pounds" gut is MIA.


  1. Ummm...I'm thinking he should stop taking that drug! Is coughing up blood an acceptable side effect! Is Dr. Man OK with it?? I mean I don't know anything about anything but that doesn't sound to good to me!

  2. Yikes. I would be pretty sure I was dying if I was him too. I blame both parties. I hope everything gets better!

  3. Dude, coughing up blood is never okay. I hope he gets into the Dr! And maybe, just maybe it'll force him to take some time off and get some rest. I know Scott always has to hit rock bottom before he'll take any time off work or school.

  4. What? I agree that coughing up blood is never a good sign. Bloody noses could be due to the dry weather or change of seasons, my boys get them every season. Try putting just a bit of vaseline on a q-tip and putting it in each nostril. Gross, but I swear it works. I hope he can take some rest soon!


Share |